# SDR CA070509002

- Difficulty date: May 9, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 10,416 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Control Valve
- Part number: 10138001313
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WORK WAS DONE TO THE AC THAT OPENED THE PRESSURE VESSEL. WHEN THIS WORK WAS STARTED THE AC WOULD HOLD MAX DIFF. THE WORK DONE LED TO A PRESSURIZATION PROBLEM, WHICH, WHILE TROUBLESHOOTING, LED TO THE DISCOVERY OF FLOW CONTROL VALVE THAT WAS WORKING INCORRECTLY. THE CABIN LEAK CAUSED BY THE WORK DONE WAS CORRECTED AND AN O/H FLOW PACK INSTALLED. THE AC STILL WOULD NOT HOLD MAX  DIFF, MORE CABIN LEAKS WERE DISCOVERED AND REPAIRED. OUTFLOW AND SAFETY VALVES WERE CHANGED. PROBLEM STILL REMAINED. A SERVICEABLE CONTROL VALVE FROM AN IN SERVICE AC WAS INSTALLED FOR TROUBLESHOOTING, AND THE AIRCRAFT WOULD PRESSURIZE TO MAX  DIFF.  A SECOND O/H FLOW CONTROL VALVE WAS INSTALLED ON THE LT SIDE AS WELL AS AN O/H UNIT ON THE RT SIDE. THE PROBLEM REMAINED. THE LT FLOW CONTROL VALVE WAS SENT FOR BENCH CHECK AND REPAIR. IT WAS REINSTALLED. THE PROBLEM REMAINED. THE VALVE WAS THEN SENT TO DIFFERENT REPAIR STATION FOR BENCH CHECK AND REPAIRED AND REINSTALLED. THE AIRCRAFT NOW MAINTAIN S MAX. DIFF. (TC NR 20070509002)
